# SDR FDEA200905051541

- Difficulty date: May 5, 2009
- Submitted: May 5, 2009
- Operation: Air carrier
- Aircraft: N385FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46619
- Aircraft time: 75,596 hours, 30,331 cycles
- Engine: Ge CF66D
- Engine time: 3,006 hours, 1,363 cycles
- System (JASC): 7603 · Power Lever
- Part: Throttle
- Condition: Binding
- Location: Nr 2
- Part time: 75,985 hours, 28,345 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON DESCENT NR 2 THROTTLE WAS BINDING AND WOULD NOT RETARD TO IDLE POSITION UNTIL TOUCHDOWN.  REMOVED AND REPLACED NR 2 ENGINE THROTTLE PUSH PULL CABLE.
